# SDR CA961023002

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Engine: Pwa JT8D9A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF AND WHEN STARTED TO PRESSURIZE LOUD NOISE COMING FROM L1 FORWARD L/H MAIN ENTRY DOOR AIRCRAFT RETURNED. LOWER HINGE CAME ADRIFT, SEAL REINSTALLED.
